您当前所在位置: 首页 > 学者

哈明虎

  • 33浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 93下载

  • 0评论

  • 引用

期刊论文

On the Extension of the Set Valued Measures and Fuzzy Number Measures in Banach Spaces

哈明虎HA Ming-hu XUE Xiao-ping LI Guo-cheng

Fuzzy Systems and Mathematics Vol 14 No.4 (2000) 13-23,-0001,():

URL:

摘要/描述

The extension theorem for set-valued measures is shown and the extension theorems for fuzzy number measures are given by the extension of the set-valued measures in Banach spaces.

【免责声明】以下全部内容由[哈明虎]上传于[2009年07月07日 15时29分53秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果